# SDR FPI2002F00004

- Difficulty date: January 11, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N9098Q
- Make and model: Beech 58
- Aircraft serial: TH109
- Engine: Cont IO520CB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Channel
- Part number: 969800015
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER U-CHANNEL ON ENGINE FIREWALL, BOTH LEFT AND RIGHT HAND ENGINE NACELLES.  CRACK DEVELOPED WHERE ENGINE MOUNT BOLT RUNS THROUGH FIREWALL.  PROBABLE CAUSE IS NORMAL ENGINE VIBRATION.
